MAUDE Adverse Event Report: MICRO-TECH (NANJING) CO., LTD. DURACLIP HEMOCLIP, 235CM, 16MM; HEMOSTATIC METAL CLIP FOR THE GI TRACT

MICRO-TECH (NANJING) CO., LTD. DURACLIP HEMOCLIP, 235CM, 16MM; HEMOSTATIC METAL CLIP FOR THE GI TRACT
Model Number DC0235W
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being filed as a voluntary distributor report.The manufacturer, micro tech ((b)(4)), co.Ltd., is responsible for performing the evaluation, investigation and any remedial actions related to this reported device issue.This issue will continue to be monitored through the complaint system to assure patient safety.
 
Event or Problem Description
Voluntary distributor report.The customer reported that the device, dc0235w, duraclip hemoclip, 235cm, 16mm was being used during a polypectomy on (b)(6) 2020 when it was discovered that "tip fell off in scope during surgery".After further assessment questioning, it was found that the fragment fell into the patient and was retrieved.The procedure was completed without a delay.There was no report of injury, medical intervention or hospitalization for the patient due to this event.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.

Brand Name
DURACLIP HEMOCLIP, 235CM, 16MM
Common Device Name
HEMOSTATIC METAL CLIP FOR THE GI TRACT
Manufacturer (Section D)
MICRO-TECH (NANJING) CO., LTD.
no. 10 gaoke third road
nanjing national hi-tech zone
nanjing, 21003 2
CH  210032
MDR Report Key11202473
Report Number3007216334-2021-00049
Device Sequence Number16711873
Product Code PKL
UDI-Device Identifier16932619740033
UDI-Public(01)16932619740033(17)230824(10)M200825231
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/20/2021
Report Date (Section F) 01/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/24/2023
Device Model NumberDC0235W
Device Catalogue NumberDC0235W
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/06/2021
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/29/2020
Device Age4 MO
Event Location Hospital
Date Report to Manufacturer12/30/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/20/2021
Patient Sequence Number1
Date Report Sent to FDA01/20/2021